# SDR 20000620AP001

- Difficulty date: April 6, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0039 IN DAY - NR 2 SMOKE DETECTOR LIGHT WILL NOT EXTINGUISH WHEN TESTED.  REPLACED NR 2 SMOKE DETECTOR.  (M)
